Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The stability of smoothing by least squares


Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 15 (1964), 933-937
MSC: Primary 41.99
DOI: https://doi.org/10.1090/S0002-9939-1964-0167764-4
Erratum: Proc. Amer. Math. Soc. 17 (1966), 542.
MathSciNet review: 0167764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. H. Wolfenden, On the development of formulae for graduation by linear compounding, with special reference to the work of Erastus L. DeForest, Trans. Amer. Math. Soc. 26 (1925), 81-121.
  • [2] I. J. Schoenberg, On smoothing operations and their generating functions, Bull. Amer. Math. Soc. 59 (1953), 199-230. MR 0056042 (15:16d)
  • [3] -, Contributions to the problem of approximation of equidistant data by analytic functions. Part A, Quart. Appl. Math. 4 (1946), 45-99; Contributions to the problem of approximation of equidistant data by analytic functions. Part B, ibid. 4 (1946), 112-141.
  • [4] -, Some analytical aspects of the problem of smoothing. Studies and essays presented to R. Courant on his 60th birthday, pp. 152-156, Interscience, New York, 1948. MR 0023309 (9:337g)
  • [5] R. G. Cooke, Gibbs' phenomenon in Fourier-Bessel series and integrals, Proc. London Math. Soc. 27 (1928), 171-192.
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1950. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.99

Retrieve articles in all journals with MSC: 41.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167764-4
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society